5 doctors weighed in:

Can 8 month old be allergic to liquid amoxicillin prescribed to him for an ear infection?

5 doctors weighed in
Dr. Anna Meyer
ENT - Head & Neck Surgery - Pediatric
2 doctors agree

In brief: yes

People can develop allergies to medication at any age.
If you are concerned that your child has an allergy, speak with his/her doctor right away. The most common allergic reaction to Amoxicillin is a skin rash.

In brief: yes

People can develop allergies to medication at any age.
If you are concerned that your child has an allergy, speak with his/her doctor right away. The most common allergic reaction to Amoxicillin is a skin rash.
Dr. Anna Meyer
Dr. Anna Meyer
Thank
Dr. Kristi Woods
Pediatrics
1 doctor agrees

In brief: Absolutely

If you suspect an allergic reaction, go see your doctor.

In brief: Absolutely

If you suspect an allergic reaction, go see your doctor.
Dr. Kristi Woods
Dr. Kristi Woods
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors